Search in Medwell
 
 
Journal of Modern Mathematics and Statistics
Year: 2012 | Volume: 6 | Issue: 2 | Page No.: 10-13
DOI: 10.3923/jmmstat.2012.10.13  
Ruin Probabilities of Double Compound Poisson Risk Model under Proportional Reinsurance and Interest Force
Jia Niannian and Xia Yunfan
 
References
Baoliang, L., W. Yongmao and W. Yanqing, 2006. Ruin probability in double poisson risk model. J. Yanshan Univ., 30: 295-299.

Gerber, H.U., C. Shi-Xue and Y. Ying, 1997. An Introduction to Mathematical Risk Theory. Word Publishing Corporation, Beijing, China.

Kelin, Q., L. Ping and H. Zhiwu, 2011. The preliminary research of ruin probabilities for a class of double compound risk model. J. Yanan Univ., 30: 27-30.

Na, X. and Z. Mingqing, 2008. Risk model with interest rate and stochastic premium. Stat. Decis., 12: 33-34.

Shixue, C., 2002. The survey for researches of ruin theory. Adv. Math., 5: 403-422.
Direct Link  |